# SDR DALA13025713136

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD PASSENGER/CREW DOOR CUT OUT LOWER MID SHAPE SILL FITTING NUT PLATE HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00,  NO ESTABLISHED LIMITS IN SRM.  R & R MID SHAPE SILL FITTING IAW SRM 51-42-11 & DWG D53112109.
